# SDR IPXA2016071005627

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800040
- Condition: Bent
- Location: Frame 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, MAIN CABIN, UNDER FLOORBOARD 242ZJ, FLOORBEAM IS BENTREMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-21.
